# SDR UPS03141228

- Difficulty date: September 15, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Engine: Pwa PW4158
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DISCOVERED EVAC SLIDE LIGHT (WARNING LIGHT) INOPERATIVE.     DEFERRED UNDER MEL 52-73-01 01 W/CONTROL NR M266526 PLACARD INSTALLED.
